MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE
Model Number 8417801
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); No Apparent Adverse Event (3189); Activation Failure (3270)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device had to be replaced as it was turning off during patient use.No health consequences for the patient reported.
 
Additional Manufacturer Narrative
The investigation was performed on the provided information.Other than initially reported, the failure occurred during device check prior to patient use.The ventilation was not active, and no patient was involved.During device check, the device indicated a failed test step for the expiratory valve and the safety valve.The expiratory valve and the flow sensor have been replaced to resolve the failure.According to the instructions for use, a device check must be performed prior to use to ensure operational readiness of the device.In case of a detected deviation e.G., the expiratory valve, the corresponding test step will be displayed as failed to inform the user about the issue.The device behaved as specified.Based on the investigation results this case is assessed to be not reportable anymore as neither a death nor a serious deterioration in the patient's state of health occurred and this is not to be expected in the event of a recurrence.
 
Event or Problem Description

Brand Name
SAVINA 300
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25027521
Report Number9611500-2026-00181
Device Sequence Number18639816
Product Code CBK
UDI-Device Identifier04048675251422
UDI-Public(01)04048675251422(11)201021(93)8417800-42
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown